# SDR SIMA20130920002

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 23,185 hours, 19,839 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING ODOR ON DESCENT THROUGH FT 280 AND AGAIN AROUND FT 180.  THE ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  COMPLIED WITH ETN EM-72-034R4.  NO ODOR NOTED AT THIS TIME.  THE ACFT WAS RETURNED TO SERVICE.
